# SDR SWAA2025090812054

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8933Q
- Make and model: Boeing 737-8
- Aircraft serial: 42605
- Aircraft time: 3,190 hours, 1,703 cycles
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO SIDE AFT LAV POSSIBLY LEAKING INTO GALLEY FLOOR. STRONG ODOR OBSERVED. FLOOR PAN SEPARATED FROM AFT WALL. LAV CLEANED ODOR GONE PAN NEEDS RESEALED.   OK TO CONTINUE PER MEL 38-30-01B; AUTH # 277556; SP1B.   REMOVED AND REPLACED TOLIET ASSY LAV E PER AMM 25-40-15. OPS CHECK GOOD NO LEAKS NOTED.
